# SDR DHL2003804535

- Difficulty date: February 6, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754051501N
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM:REF. N/R 1558 - AFT CARGO COMPT.- "T" BOLT FITTING CRACKED .5000 , STA. 1240 , L32R CORR:REMEVED DAMAGED FITTING IAW SRM51-1-20D PG. 11 . CLEANED .TREATED , AND PRIMED IAW SRM51-1-8B. INSTALLED NEW FITTING WITH NEW FASTNERS IAW SRM51-1-20D PG. 9
